메뉴 건너뛰기




Volumn 115, Issue 14, 2001, Pages 6351-6359

Estimate of the cutoff errors in the Ewald summation for dipolar systems

Author keywords

[No Author keywords available]

Indexed keywords

ERROR ANALYSIS; FAST FOURIER TRANSFORMS; MATHEMATICAL MODELS; OPTIMIZATION; PARAMETER ESTIMATION;

EID: 0035828660     PISSN: 00219606     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.1398588     Document Type: Article
Times cited : (130)

References (18)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.